MathSciNet Relay Station
MathSciNet bibliographic data
MR1881013 (2002m:55020) 55R80 (20F36 55P35)
Cohen, F. R.; Gitler, S. On loop spaces of configuration spaces. Trans. Amer. Math. Soc. 354 (2002), no. 5, 1705–1748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement